# SDR YENA20100116009

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 10,090 hours, 6,164 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pin
- Part number: 354910
- Condition: Corroded
- Location: Bleed Air Sys
- Part time: 10,090 hours, 6,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT JB111 BUF-JFK DURING TAKEOFF CLIMBOUT FROM BUF "BLEED 1 LEAK" EICAS MESSAGE ILLUMINATED, QRH COMPLETED, BLEED LEAK STILL ILLUMINATED.  CREW DECLARED EMERGENCY AND RETURNED TO BUF AND LANDED SAFELY.  BUF MX TROUBLESHOOTING PER AMM FIM 36-21-00-81-801-A FOUND CORRODED CERAMIC PIN ON CHANNEL 2 PYLON LOOP AT CONNECTOR J1045, CLEANED CONNECTOR AND REPLACED CERAMIC PIN IAW AMM 36-20-01.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
